Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Ejaculation of excess amount of precum than usual post intake of Addreall, even when penis is soft. Cause?

Ever since I started taking Adderall , I have noticed a significantly larger amount of pre-ejaculatory fluid being released when I get aroused...sometimes even while my penis is soft. I had an argument with a partner the other day, because she was insisting that I came , even though I was quite certain I had not. Just prior to the actual ejaculation ...15 to 30 seconds...more pre-ejaculatory fluid seems to get produced than that which is actually ejaculated later. I m just wondering if this is cause for concern. Everything still seems to work ok.
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have been taking Addreall (Amphetamine ) for ADHD and have noticed excess amount of precum than usual.

Amphetamine is known to have side effects like frequent and prolonged erection which could be the cause of getting excess of precum.

Please discuss this problem with your psychiatrist and modify the doasge of Addreall.
Dr.Patil.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor